# SDR YQKA202308090001

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N917E
- Make and model: Beech 400A
- Aircraft serial: RK369
- Aircraft time: 8,373 hours, 6,254 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,644 hours, 4,996 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: P1255
- Condition: Misoverhauled
- Location: Zone 400
- Component: Engine, Pwc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR ORDERED AND RECEIVED.  UPON INSPECTION OF STARTER/ GENERATOR IT WAS FOUND THAT ONE OF THE FOUR BRUSH TERMINALS WAS LOOSE AND NOT MAKING PROPER CONTACT.  FURTHER TROUBLE SHOOTING NOTED THAT THE MOUNTING SCREW WAS TIGHT BUT THE BRUSH HOLDER ATTACH LUG WAS LOOSE.
